Lissy P, and Zuazua E.Internal Controllability for Parabolic Systems Involving Analytic Non-local TermsCHINESE ANN MATH B. Vol. 39, No. 2 (2018), pp. 281-296 DOI: 10.1007/s11401-018-1064-6
Abstract: This paper deals with the problem of internal controllability of a system of heat equations posed on a bounded domain with Dirichlet boundary conditions and perturbed with analytic non-local coupling terms. Each component of the system may be controlled in a different subdomain. Assuming that the unperturbed system is controllable—a property that has been recently characterized in terms of a Kalman-like rank condition—the authors give a necessary and sufficient condition for the controllability of the coupled system under the form of a unique continuation property for the corresponding elliptic eigenvalue system. The proof relies on a compactness-uniqueness argument, which is quite unusual in the context of parabolic systems, previously developed for scalar parabolic equations. The general result is illustrated by two simple examples.